# SDR USAA060275

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 FRAME BETWEEN S-8R ND S-9R.  CUTOUT DAMAGED AREA.  INSTALLED REPAIR ANGLES IAW TR 53-10-20C.  DEFECT SIZE: .50"
